# SDR SWAA2021061674665

- Difficulty date: May 19, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FORWARD CARGO COMPARTMENT R/H TRANSITION ANGLE HAS LIGHT CORROSION AROUND OUTBOARD NUT PLATE HOLE STA. 500C+10' ; / FABRICATED NEW R/H TRANSITION ANGLE FROM STA. 500A - 520 IAW SRM 53-30-53-01-2; AND BOEING DRAWING #143A7501.  PART TO BE INSTALLED ON TASK CARD 5330-E-16461-NG. C/W INSPECTION;FABRICATED NEW R/H TRANSITION ANGLE FROM STA. 500A - 520 IAW SRM 53-30-53-01-2; AND BOEING DRAWING #143A7501. PART TO BE INSTALLED ON TASK CARD 5330-E-16461-NG.;INSTALLED NEW PART PER SRM 51-40-02 ( P/N # 143A7501U186 .);REMOVED DAMAGED PER SRM 51-10-02 . FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;CERTIFIED .
